MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number VERSION 3.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Neuronetics was contacted by a provider reporting that one of their patients had a seizure after completing his first theta burst treatment session.Ems was called and the patient was sent to the emergency room.
 
Additional Manufacturer Narrative
Neuronetics received a call from a provider reporting that one of their patients had a seizure after completing their first theta burst session.Patient was mapped on the same day and provider reported that patient had a "tough mapping" where it was difficult to locate the patient's thumb movement.During the treatment session patient did report that the pulsing felt uncomfortable but otherwise tolerated treatment well.Toward the end of the treatment, patient noted that he was experiencing "shortness of breath".After the treatment was finished, patient was getting up from the chair and had a seizure that lasted about 15-30 seconds.Patient reportedly recovered very quickly at the office with no memory loss but ems was called and patient was sent to the emergency room as a precaution.Patient was discharged from the emergency room within an hour.Patient is currently on several medications that could potentially impact his seizure threshold including abilify, trileptal, and spravato since july of this year.The provider reported that the patient's last dose of spravato was the day before he received his first treatment session.Provider also noted that the patient is "restless" at night often waking up "with the bed torn" but is reportedly able to sleep through the night.The provider wants patient to be seen by neurology to rule out any underlying issues present.Patient will not be continuing with tms therapy.

Brand Name
NEUROSTAR ADVANCED THERAPY SYSTEM
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key20599257
Report Number3004824012-2024-00023
Device Sequence Number8943609
Product Code OBP
UDI-Device Identifier00850005944058
UDI-Public00850005944058
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K212289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVERSION 3.6
Device Catalogue Number81-03315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY; CARDIZEM; LOSARTAN; SPRAVATO; TRILEPTAL
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexMale
Patient Weight84 KG
Patient RaceWhite